# SDR CX7A194J0419

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N316CE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- Aircraft time: 21,542 hours, 25,076 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Disconnected
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE SYSTEM INOPERATIVE.  CREW ALSO REPORTED A BURNING SMELL COMING FROM HANDSET ASSEMBLY.
